| Model Number |
091361-06 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was used and contaminated, and thus will not be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
Event or Problem Description
It was reported that during double-lumen placement procedure on (b)(6) 2024, the distal tip of the scope broke.No patient injury was reported, and they were able to complete the procedure using a back-up stethoscope.
Additional Manufacturer Narrative
Per investigation by the manufacturing site: as no product has been returned a final determination of the root cause is not possible.In similar cases with the same product, excessive force during application lead to damages at the endoscope.This event is filed under internal complaint id (b)(4).